MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL REGIONAL BLOCK ANAESTHESIA CONDUCTION NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL REGIONAL BLOCK ANAESTHESIA CONDUCTION NEEDLE
Model Number 121251-27A
Medical Device Problem Codes Break (1069); Crack (1135); Fracture (1260); Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388); Foreign Body In Patient (2687)
Date of Event 09/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter's narrative: needle broke within patient upon spinal anaesthesia.Neurological evaluation: leave fragment with patient.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
(b)(4).Summarizing tentative translation from initial reporter´s narrative: needle broke within patient upon spinal anaesthesia.Neurological evaluation: leave fragment with patient.Patient is quite voluminous.Difficult approach.

Brand Name
SPROTTE
Common Device Name
SPINAL REGIONAL BLOCK ANAESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key6059529
Report Number9611612-2016-00140
Device Sequence Number19048415
Product Code BSP
UDI-Device Identifier14048223022808
UDI-Public14048223022808
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2021
Device Model Number121251-27A
Device Catalogue Number121251-27A
Device Lot Number1152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2016
Supplement Report FDA Received Date11/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight105